# SDR HEEA087880

- Difficulty date: December 30, 2002
- Submitted: June 30, 2003
- Operation: Air carrier
- Aircraft: N4036H
- Make and model: Aerosp AS355*
- Aircraft serial: 2919
- Aircraft time: 2,045 hours
- System (JASC): 2911 · Hydraulic Power Accumulator, Main
- Part: Accumulator
- Part number: 704A34240015
- Part serial: 7353
- Condition: Damaged
- Location: Hyd System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCUMULATOR WILL NOT HOLD PRESSURE. TO BE SENT TO VENDOR.
